| Model Number |
SN60WF |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient had refractive surprise.The lens exchange is being considered for this patient however a decision on this won¿t be made until further investigation is done.Additional information received and stated that, upon further investigation of the patient lens has not been explanted and a decision on whether a lens exchange will go ahead will only be made after other intervention.There is currently no complaint with the lens except the refractive surprise which the surgeon thinks is due to the position in the eye.